MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX800 PATIENT MONITOR; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX800 PATIENT MONITOR; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number INTELLIVUE PATIENT MONITOR MX800
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 02/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported the monitor did not alarm appropriately for hypotension.The patient's noninvasive blood pressure was recorded as 43/37, and a yellow alarm occurred but no red alarm; therefore, the patient's deterioration went unnoticed in the icu.The customer requested assistance in determining why there was no red alarm generated.It was noted the systolic alarm limit was 160 and systolic low was 100.The following was stated by the customer, "this patient was being cared for by a new grad nurse, who actually left the patient to talk to a doctor ¿ not recognizing that this was an emergency and she should have stayed with the patient.Fortunately, there were 2 very senior nurses at the nurse's station who saw the number on the central monitor and went to check on the patient, who was alone and symptomatic in relation to the very low bp.This is a near miss rather than an adverse outcome ¿ however, this scenario could easily re-occur where no one is standing at the monitor observing this, or where its taken automatically and there¿s no nurse in the room, the current tone would not necessarily attract urgent attention and a patient could have an adverse outcome related to this".It was also noted that yellow alarms are noticed but not always immediately resolved or responded to in this care unit.The patient required temporary inotropic medication support with small fluid boluses but there were no adverse effects to the patient noted.The incident was noted to be a near miss as the more senior nurses noted the change in patient condition.There was no evaluation of the device as the device behaved as specified but the lack of red alarms was unexpected for the customer.
 
Additional Manufacturer Narrative
A philips clinical consultant (cc) reviewed the event and evaluated the device and confirmed that there was no malfunction as the device behaved as intended.The lack of red alarms for nibp was unexpected for the customer, but consistent with the monitor's design and functionality.The device was confirmed to be operating per specifications and no failure was identified.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
INTELLIVUE MX800 PATIENT MONITOR
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key24513454
Report Number9610816-2026-100443
Device Sequence Number18703201
Product Code MHX
UDI-Device Identifier00884838020733
UDI-Public(01)00884838020733
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLIVUE PATIENT MONITOR MX800
Device Catalogue Number865240
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown